# SDR CALA2025072806940

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,376 hours, 21,039 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Line
- Condition: Out Of Position
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL PLASTIC ODOR IN FWD LAV AFTER START FOUND ORANGE SINK DRAIN LINE COMING IN CONTACT WITH WATER HEATER.REROUTED DRAIN LINE AWAY FROM HEATER, BURNING SMELL WENT WAY.NO DMG TO DRAIN LINE FOUND.
